# SDR USAA920080592

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 34,862 hours, 661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3214
- Part serial: 508
- Condition: Failed
- Location: Cabin
- Part time: 57,548 hours, 253,310 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EEL - C8 CHECK - EMERGENCY POWER SUPPLY UNIT 13WL FAILS EXTERNAL LOAD TEST.   REPLACED AN OPERATIONAL CHECKED EMERGENCY POWER SUPPLY UNIT 13WL.
